On a nonlinear problem with a constraint of evolution type
Doklady Akademii Nauk, Tome 262 (1982) no. 3, pp. 545-549
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1982_262_3_a8,
author = {D. M. Fage},
title = {On a nonlinear problem with a constraint of evolution type},
journal = {Doklady Akademii Nauk},
pages = {545--549},
year = {1982},
volume = {262},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1982_262_3_a8/}
}
D. M. Fage. On a nonlinear problem with a constraint of evolution type. Doklady Akademii Nauk, Tome 262 (1982) no. 3, pp. 545-549. http://geodesic.mathdoc.fr/item/DAN_1982_262_3_a8/